Alert archive / West Virginia / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Charleston, WV

April 26, 201614 counties in West Virginia; 4 counties in Ohio

NWS Charleston, WV issued this flash flood watch at Apr 26, 2016, 2:32 PM EDT for 14 counties in West Virginia; 4 counties in Ohio. It took effect at Apr 26, 2016, 3:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2016, 2:32 PM EDT (18:32 UTC)
In effect from
Apr 26, 2016, 3:00 PM EDT
Expired
Apr 26, 2016, 10:00 PM EDT
In force
7 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Athens County, OH, Morgan County, OH, Perry County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Calhoun County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Pleasants County, WV, Ritchie County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 117 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1613 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WGUS61 KRLX 261832
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
232 PM EDT TUE APR 26 2016

...LOCALIZE DOWNPOURS THIS AFTERNOON INTO THIS EVENING...

OHZ066-067-075-076-WVZ009>011-017>020-028>032-038>040-047-270200-
/O.NEW.KRLX.FF.A.0002.160426T1900Z-160427T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-
UPSHUR-BARBOUR-RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...SUTTON...
GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...
BRIDGEPORT...GRAFTON...WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...
BELINGTON...ELKINS
232 PM EDT TUE APR 26 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...
   ATHENS...MORGAN...PERRY AND WASHINGTON. IN WEST VIRGINIA... 
  BARBOUR...BRAXTON...CALHOUN...DODDRIDGE...GILMER...HARRISON... 
  LEWIS...PLEASANTS...RANDOLPH...RITCHIE...TAYLOR...TYLER... 
  UPSHUR...WEBSTER...WIRT AND WOOD. 

* UNTIL 10 PM EDT THIS EVENING

* LOCALIZED DOWNPOURS IN SHOWERS AND THUNDERSTORMS ARE LIKELY. IF
  REPETITIVE SHOWERS OR STORMS HIT THE SAME AREA...RAIN AMOUNTS
  OVER AN INCH COULD OCCUR. RAINFALL OF 1 TO 2 INCHES IN LESS
  THAN 2 HOURS COULD CAUSE FLOOD PRONE SMALL STREAMS TO OVERFLOW.
  OF COURSE...MINOR URBAN STREET FLOODING CAN OCCUR WITH LESS
  RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KTB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Apr 26, 2:24 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 26, 2:24 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
224 PM EDT TUE APR 26 2016

.SYNOPSIS...
COLD FRONT SINKS SOUTH INTO AREA THIS EVENING. WARM/UNSTABLE AIR
IN ADVANCE. FRONT WAFFLES BACK/FORTH IN OUR VICINITY THROUGH
FRIDAY...PROVIDING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 1830Z...CONTINUES TO BE AN EVOLVING PATTERN TO SAY THE
LEAST...BUT SO FAR...UNFOLDING ABOUT ON SCHEDULE...FROM OUR MORNING
DISCUSSION.

NEW DEVELOPMENT IS FORMING IN CENTRAL AND SOUTHERN OHIO...IN THE
MOST UNSTABLE AIR MASS WITH HIGHER DEW POINTS.  QUESTION IS HOW...
QUICKLY IT SINKS SOUTH...SINCE STEERING FLOW STUBBORN TO VEER TO NW.
I MAY BE TOO FAST INCREASING POPS OVER SOUTHERN WV S OF CRW.

WILL MONITOR COVERAGE OVER THE NEXT HOUR OR SO...FOR POSSIBLE SHORT
FUSE FLASH FLOOD WATCH FOR OUR WETTEST CORRIDOR IN THE PKB TO CKB VCNTY. OF
COURSE...SEVERE POSSIBLE TOO...CONSIDERING EQUILIBRIUM LEVEL 30 TO
35 THSD...WITH FREEZING LEVEL AROUND 11K TO 11.5 K. EXPECT CELL
MOVEMENT SHOULD BE AROUND 30 TO 35 KNOTS.

ALSO...THINKING SEPARATE AREAS OF CONVECTION DEVELOP FURTHER NORTH
LATER THIS AFTERNOON...WITH THE FRONT ITSELF.  SO OVERALL...SEVERAL
CLUSTERS.

CONTINUE TO INCLUDED MENTION OF HEAVY RAIN...WHEN POPS ARE THE
HIGHEST THIS AFTERNOON AND MUCH OF THIS EVENING.

BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z WEDNESDAY...
THEN STARTING TO RUN OUT OF GAS.  HAVE DRIZZLE IN THE LOW CLOUDS
NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.

WAS DRIER IN THE NORTH ON WEDNESDAY...FIGURING DEEPER MOISTURE DOES
NOT RETURN UNTIL LATE IN THE DAY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STILL SOME DIFFERENCES IN THE MODELS ON EXACT TIMING FOR
PRECIPITATION THROUGH THE SHORT TERM PERIOD. OVERALL PATTERN WILL BE
A SURFACE LOW SLIDING ACROSS THE MIDWEST ON A NEARLY STATIONARY
BOUNDARY. WEDNESDAY NIGHT INTO THURSDAY...AS THE LOW IA/IL...THE
BOUNDARY SHOULD GRADUALLY LIFT NORTH ACROSS THE CWA AS A WARM FRONT.
THE GFS AND NAM SHOW A RELATIVE MINIMUM FOR POP/QPF OVER THE
FORECAST AREA...SO KEPT CHANCE POPS GOING UNTIL THURSDAY AFTERNOON.
THE SURFACE LOW LOOKS TO MAKE IT TO ABOUT THE OHIO RIVER VALLEY
THURSDAY NIGHT BEFORE LIFTING INTO PA AS A WEAKENING UPPER LOW
CROSSES THE GREAT LAKES. HAVE POPS DRYING OUT FROM SW TO NE THROUGH
THE DAY FRIDAY AS THE SURFACE LOW HEADS NE. USED A BLEND OF BIAS-
CORRECTED GUIDANCE FOR HIGHS...ENDING UP A TOUCH WARMER ON THURSDAY.
MINIMAL CHANGES MADE TO GOING LOWS USING A CONSENSUS BLEND.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
UNSETTLED WEATHER IS EXPECTED THIS WEEKEND STARTING OUT DRY
FRIDAY NIGHT BEFORE A WARM FRONT MOVES ACROSS THE REGION ON
SATURDAY. MODELS DIFFER ON TIMING AND POSITION OF THIS NEXT
SYSTEM. WITH THAT IN MIND, WENT WITH A BLEND OF THE MODELS FOR
TIMING OF PRECIP. INTRODUCED POPS FOR SATURDAY FROM SW TO NE WITH
THE WARM FRONT. THE WARM FRONT LIFTS NORTH OF THE CWA ON SUNDAY
WITH THE SFC LOW MOVING THROUGH THE AREA FROM WEST TO EAST DURING
THE DAY ON SUNDAY AND MONDAY. THE LOW FINALLY EXITS TO THE EAST ON
MONDAY NIGHT. SEASONAL TEMPERATURES WILL REMAIN THROUGHOUT THE
FORECAST PERIOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
CONVECTION EXPECTED TO INCREASE 18Z TO 21Z WITH MOST UNSTABLE AIR IN
CENTRAL AND SOUTHERN OHIO.  QUESTIONS ARE HOW QUICKLY CONVECTION
SINKS SOUTH...SINCE STEERING FLOW DOES NOT VEER MUCH.

WILL HIGHLIGHT MOSTLY NORTH OF HTS TO CRW THROUGH 21Z WITH
CONVECTION...THEN TRY TO SINK FURTHER SOUTH 21Z TUESDAY TO 00Z
WEDNESDAY.  OF COURSE...CONDITIONS HIGHLY VARIABLE IN THE
CONVECTION...AND HARD TO REFLECT IN TAFS.

BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z
WEDNESDAY...THEN STARTING TO RUN OUT OF GAS.  HAVE DRIZZLE IN THE
LOW CLOUDS NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.

THINKING THE FRONT WILL NOT REACH BKW...AND CRW QUESTIONABLE.  SO
LOWER CLOUDS MORE IN QUESTION...THE FURTHER SOUTH.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: CONVECTION MAY BE SLOWER MOVING SOUTH LATE
THIS AFTERNOON THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    M    M    M    M    M    L    L    M    M    M
HTS CONSISTENCY  M    M    M    M    M    M    M    L    L    L    M    M
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
EKN CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
PKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
CKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    L

AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN ROUNDS OF SHOWERS OR STORMS THROUGH THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...JS
AVIATION...KTB
Hazardous weather outlook, Apr 26, 10:33 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1033 AM EDT TUE APR 26 2016

KYZ101>103-OHZ075-076-083>087-WVZ006>011-014>020-027>032-037>040-046-
047-271445-
GREENUP-CARTER-BOYD-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
1033 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...PORTIONS OF SOUTHEAST OHIO...PORTIONS OF CENTRAL WEST
VIRGINIA...PORTIONS OF NORTHERN WEST VIRGINIA...PORTIONS OF
SOUTHERN WEST VIRGINIA AND PORTIONS OF WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME SEVERE...
PRODUCING LARGE HAIL AND/OR DAMAGING WIND GUSTS.

IF THE ASSOCIATED DOWNPOURS BECOME REPETITIVE OVER THE SAME
AREA...FLASH FLOODING MAY OCCUR ON SMALL STREAMS. IF THIS THREAT
BECOME MORE APPARENT...A FLASH FLOOD WATCH WOULD BE POSTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-VAZ003-004-WVZ005-013-024>026-033>036-271445-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-
1033 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...PORTIONS OF SOUTHERN WEST VIRGINIA
AND PORTIONS OF WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE THAT THUNDERSTORMS THIS AFTERNOON
AND WELL INTO THIS EVENING...WILL PRODUCE DAMAGING WINDS AND/OR
HAIL.

LOCAL DOWNPOURS ARE POSSIBLE TOO LATE TODAY AND TONIGHT.
STREET AND POOR DRAINAGE FLOODING IS POSSIBLE. HOWEVER... THE
RAIN IS NEEDED. WITH THE DRY SOILS...MOST STREAMS SHOULD BE AB
ABLE TO HANDLE THE RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-271445-
PERRY-MORGAN-
1033 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE THAT THUNDERSTORMS THIS AFTERNOON
AND EARLY THIS EVENING...WILL PRODUCE DAMAGING WINDS AND/OR HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Special weather statement, Apr 26, 1:41 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
141 PM EDT TUE APR 26 2016

OHZ066-067-261815-
MORGAN-PERRY-
141 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

AT 140 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIRFIELD BEACH...OR 9
MILES SOUTH OF HEATH...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...PERRY STATE FOREST...HARBOR HILLS...CROOKSVILLE...THORNVILLE
AND GLENFORD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
      3982 8208 3977 8208 3976 8195 3971 8196
      3978 8240 3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 1740Z 276DEG 38KT 3990 8248

09
Special weather statement, Apr 26, 2:14 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT TUE APR 26 2016

OHZ066-067-261845-
MORGAN-PERRY-
214 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN AND
NORTHEASTERN PERRY COUNTIES...

AT 214 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY STATE FOREST...
MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW LEXINGTON...SOMERSET...PERRY STATE FOREST...CROOKSVILLE...JUNCTION
CITY...RENDVILLE AND EAGLEPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3989 8216 3982 8217 3982 8208 3977 8208
      3976 8181 3955 8194 3975 8235 3991 8225
TIME...MOT...LOC 1814Z 294DEG 24KT 3980 8221

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:15 PM EDTSevere Thunderstorm WarningRLXMason30 min
Apr 26, 3:44 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood31 min
Apr 26, 4:12 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt, Wood33 min
Apr 26, 4:56 PM EDTFlash Flood WarningRLXPleasants, Wood2 hr
Apr 26, 4:56 PM EDTSpecial Weather StatementRLXClay, Nicholas34 min
Apr 26, 5:14 PM EDTSpecial Weather StatementRLXDoddridge, Ritchie46 min
Apr 26, 5:35 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Ritchie25 min
Apr 26, 5:58 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie46 min
Apr 26, 6:30 PM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 2 more2 hr
Apr 26, 6:42 PM EDTSpecial Weather StatementRLXJackson, Mason, Roane, Wirt2 hr
Apr 26, 7:12 PM EDTSpecial Weather StatementRLXNicholas33 min
Apr 26, 7:16 PM EDTSpecial Weather StatementRLXMason59 min
Apr 26, 7:48 PM EDTSpecial Weather StatementRLXCabell27 min
Apr 26, 1:41 PM EDTSpecial Weather StatementRLXPerry34 min
Apr 26, 2:14 PM EDTSpecial Weather StatementRLXPerry31 min
Apr 26, 2:21 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry24 min
Apr 26, 2:53 PM EDTSpecial Weather StatementRLXMorgan37 min
Apr 26, 2:58 PM EDTSpecial Weather StatementRLXPerry17 min
Apr 26, 3:04 PM EDTSpecial Weather StatementRLXMeigs26 min
Apr 26, 3:33 PM EDTSpecial Weather StatementRLXPerry87 min
Apr 26, 3:47 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington43 min
Apr 26, 4:08 PM EDTSpecial Weather StatementRLXWashington67 min
Apr 26, 4:41 PM EDTSpecial Weather StatementRLXAthens, Washington79 min
Apr 26, 6:56 PM EDTSpecial Weather StatementRLXPerry94 min

Nearby

Flash Flood Watches in West Virginia, 2016Flash Flood Watches in Ohio, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.